ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2010 , Volume 6 , Issue 1

Select all articles

Export/Reference:

Competitive risk management for online Bahncard problem
Lili Ding, Xinmin Liu and Yinfeng Xu
2010, 6(1): 1-14 doi: 10.3934/jimo.2010.6.1 +[Abstract](1031) +[PDF](213.9KB)
A numerical approach to infinite-dimensional linear programming in $L_1$ spaces
Satoshi Ito, Soon-Yi Wu, Ting-Jang Shiu and Kok Lay Teo
2010, 6(1): 15-28 doi: 10.3934/jimo.2010.6.15 +[Abstract](1118) +[PDF](187.8KB)
A recursive topographical differential evolution algorithm for potential energy minimization
M. Montaz Ali
2010, 6(1): 29-46 doi: 10.3934/jimo.2010.6.29 +[Abstract](898) +[PDF](264.8KB)
Necessary optimality conditions for switching control problems
Shahlar F. Maharramov
2010, 6(1): 47-55 doi: 10.3934/jimo.2010.6.47 +[Abstract](974) +[PDF](145.5KB)
Analysis on a queue system with heterogeneous servers and uncertain patterns
Jau-Chuan Ke, Hsin-I Huang and Chuen-Horng Lin
2010, 6(1): 57-71 doi: 10.3934/jimo.2010.6.57 +[Abstract](1054) +[PDF](204.3KB)
Optimal service capacity in a multiple-server queueing system: A game theory approach
Wai-Ki Ching, Sin-Man Choi and Min Huang
2010, 6(1): 73-102 doi: 10.3934/jimo.2010.6.73 +[Abstract](1309) +[PDF](266.7KB)
Congestion control with pricing in the absence of demand and cost functions: An improved trial and error method
Gang Qian, Deren Han and Hongjin He
2010, 6(1): 103-121 doi: 10.3934/jimo.2010.6.103 +[Abstract](860) +[PDF](225.8KB)
Joint pricing and production planning for fixed priced multiple products with backorders
Lou Caccetta and Elham Mardaneh
2010, 6(1): 123-147 doi: 10.3934/jimo.2010.6.123 +[Abstract](937) +[PDF](362.8KB)
A derivative-free method for solving large-scale nonlinear systems of equations
Gaohang Yu
2010, 6(1): 149-160 doi: 10.3934/jimo.2010.6.149 +[Abstract](1027) +[PDF](188.6KB)
The viscosity approximation to the Hamilton-Jacobi-Bellman equation in optimal feedback control: Upper bounds for extended domains
Steven Richardson and Song Wang
2010, 6(1): 161-175 doi: 10.3934/jimo.2010.6.161 +[Abstract](1111) +[PDF](256.3KB)
Global optimization algorithm for solving bilevel programming problems with quadratic lower levels
Paul B. Hermanns and Nguyen Van Thoai
2010, 6(1): 177-196 doi: 10.3934/jimo.2010.6.177 +[Abstract](1083) +[PDF](220.1KB)
Cost analysis of the M/M/R machine repair problem with second optional repair: Newton-Quasi method
Kuo-Hsiung Wang, Chuen-Wen Liao and Tseng-Chang Yen
2010, 6(1): 197-207 doi: 10.3934/jimo.2010.6.197 +[Abstract](953) +[PDF](144.7KB)
A shadow-price based heuristic for capacity planning of TFT-LCD manufacturing
Tzu-Li Chen, James T. Lin and Shu-Cherng Fang
2010, 6(1): 209-239 doi: 10.3934/jimo.2010.6.209 +[Abstract](1278) +[PDF](584.9KB)
Penalty-based SAA method of stochastic nonlinear complementarity problems
Ming-Zheng Wang and M. Montaz Ali
2010, 6(1): 241-257 doi: 10.3934/jimo.2010.6.241 +[Abstract](966) +[PDF](210.9KB)
A potential reduction method for the generalized linear complementarity problem over a polyhedral cone
Fengming Ma, Yiju Wang and Hongge Zhao
2010, 6(1): 259-267 doi: 10.3934/jimo.2010.6.259 +[Abstract](1010) +[PDF](146.2KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]